# SDR CALA2024093000702

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N17583
- Make and model: Boeing 737-9
- Aircraft serial: 43520
- Aircraft time: 10 hours, 8 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TOWING OPERATION, APPROX 15 MIN AFTER AC LANDED, TAIL PIP E FIRE INDICATED VISUALLY IN #1 ENGINE, INSP ENGINE FOR POSSIBLE HEAT DAMAGE. *UPDATE TO SHOW SDR REPORTABLE*
